# SDR DALA2020022041292

- Difficulty date: February 10, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 107,499 hours, 15,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING SERVICE CHECK EMERGENCY LIGHT ON SEAT 36A INOPERATIVE. REPLACED WIRE HARNESS FROM SIDE WALL TO SEAT. SYSTEM OPERATION IS NORMAL.
